Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey hoping if any of you can offer help. I think something I put on my skin has caused some irritation, due to it being on my skin for a period of time. The marks I had were almost fully faded, basically nothing but now the marks and the area around them are red, and dark but like an irritation red. Some of the redness has faded from yesterday but it still seems irritated. When I apply pressure to the area the redness immediately leaves showing how my skin looked like before. Will this irritation go away or have my marks become darker?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×